Annali di Matematica Pura ed Applicata

, Volume 185, Issue 1, pp 133–154

Global existence for a class of strongly coupled parabolic systems

Article

Abstract

A class of strongly coupled parabolic systems is investigated. Sufficient conditions on the structure of the systems are found to assure that weak solutions are bounded and that they are Hölder continuous. Together, these results give the global existence of solutions. The theory is then applied to the general Shigesada–Kawasaki–Teramoto model in population dynamics.

Keywords

cross diffusion systems boundedness Hölder regularity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2005

Authors and Affiliations

  1. 1.Department of Applied MathematicsUniversity of Texas at San AntonioSan AntonioUSA

Personalised recommendations